Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 142–146 (Mi zvmmf8172)  

This article is cited in 5 scientific papers (total in 5 papers)

Scientific communications

The effect of false cumulation of Godunov's scheme on moving grids

A. A. Charakhch'yan

Moscow

Full text: PDF file (738 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 97–100

Bibliographic databases:

MSC: Primary 76N15; Secondary 65N99
Received: 18.09.1986
Revised: 16.02.1987

Citation: A. A. Charakhch'yan, “The effect of false cumulation of Godunov's scheme on moving grids”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 142–146; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 97–100

Citation in format AMSBIB
\Bibitem{Cha88}
\by A.~A.~Charakhch'yan
\paper The effect of false cumulation of Godunov's scheme on moving grids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 142--146
\mathnet{http://mi.mathnet.ru/zvmmf8172}
\zmath{https://zbmath.org/?q=an:0669.76092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 97--100
\crossref{https://doi.org/10.1016/0041-5553(88)90225-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8172
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Charakhch'yan, “Computation of viscous plasma heating under compression by a striker in a conical target”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 92–101  mathnet  crossref  mathscinet
    2. A. A. Charakhch'yan, “Almost conservative difference schemes for the equations of gas dynamics”, Comput. Math. Math. Phys., 33:11 (1993), 1473–1481  mathnet  mathscinet  zmath  isi
    3. A. A. Charakhch'yan, “Calculation of the compression of deuterium in a conical target in the framework of the Navier–Stokes equations for two-temperature magnetohydrodynamics”, Comput. Math. Math. Phys., 33:5 (1993), 683–697  mathnet  mathscinet  zmath  isi
    4. A. A. Charakhch'yan, “On algorithms for computing the Riemann problem by means of Godunov's scheme”, Comput. Math. Math. Phys., 40:5 (2000), 746–760  mathnet  mathscinet  zmath  elib
    5. V. I. Gryn', A. A. Frolova, A. A. Charakhch'yan, “Nonconservative scheme with the isentropic condition in rarefaction waves as applied to the compressible Euler equations”, Comput. Math. Math. Phys., 53:11 (2013), 1720–1728  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021